English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Sequential Decisions Under Uncertainty and the Maximum Theorem

Hellwig, M. (1996). Sequential Decisions Under Uncertainty and the Maximum Theorem. Journal of Mathematical Economics, 25, 443-464.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-7323-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-7324-5
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Hellwig, Martin1, Author              
Affiliations:
1Max Planck Institute for Research on Collective Goods, Max Planck Society, ou_2173688              

Content

show

Details

show
hide
Language(s):
 Dates: 1996
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Economics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 25 Sequence Number: - Start / End Page: 443 - 464 Identifier: -